Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have brown discharge instead of normal flow after missing a depo shot. Side effect of depo or something else?

Hello i recently was on depo just for 3 months when i was due for second shot in september i didnt get it i missed a period in october then november my period started off dark dark brown red blood and got a lil redder but watery like it lasted for 12 days then stop dec i had brownish red discharge for 5 like a period then went away i start bc pills but only took 4 and realized i took the wrong days and stopped instead of the normal blood flow your suppose to have i have this brown discharge once again and no im not pregnant so is this an effect from depo or something else
Asked On : Sun, 30 Dec 2012
Answers:  0 Views:  9 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor